# SDR SWAA2022020960159

- Difficulty date: January 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 31,912 hours, 14,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE G4 GALLEY; THE LOWER ATTACH ANGLE IN COMPARTMENT 4B-09 HAS EVIDENCE OF CORROSION. ; / [01] REMOVED AND REPLACED LOWER ATTACH ANGLE IN GALLEY COMPACTMENT G4B-09 PER CMM 25-31-68.; [02] REMOVED AND REPLACED LOWER ATTACH ANGLE IN GALLEY COMPARTMENT G4B-09 PER CMM 25-31-68.; [03] C/W INSPECTION REMOVED AND REPLACED LOWER ATTACH ANGLE IN GALLEY COMPARTMENT G4B-09 PER CMM 25-31-68.
